Power compact disjointness preserving operators on continuous functions

Ying-Fen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43750

Irish Math. Soc. Bull, 55, 11-18, 2005.5
Let X be a locally compact Hausdorff space, and T be a disjointness preserving bounded linear operator on C0 (X). We give a sufficient and necessary condition of T being power compact. Moreover, a description of eigenvalues and eigenfunctions of T is given.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:29:09 uploaded by Ngai_Ching_Wong ] [ 131 downloads ] [ 0 comments ]
@inproceedings{ying-fen2005power,
  title={Power compact disjointness preserving operators on continuous functions},
  author={Ying-Fen Lin, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020212909633775279},
  booktitle={Irish Math. Soc. Bull},
  volume={55},
  pages={11-18},
  year={2005},
}
Ying-Fen Lin, and Ngai-Ching Wong. Power compact disjointness preserving operators on continuous functions. 2005. Vol. 55. In Irish Math. Soc. Bull. pp.11-18. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020212909633775279.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved